# SDR AALA201906079002

- Difficulty date: June 6, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N822AN
- Make and model: Boeing 787-9
- Aircraft serial: 40642
- Aircraft time: 11,387 hours, 1,162 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: R3 Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R3 LAVATORY SMOKE DETECTOR AURAL ALERT SOUNDED, WITH NO APPARANT SMOKE OR PASSENGERS PRESENT. MAINTENANCE PERFORMED SATISFACTORY LAVATORY SMOKE DETECTION TEST PER AMM 26-13-00, NO FAULT NOTED.
